Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 42, NWS Brownsville, TX

May 17, 2016Jim Hogg County, Texas

NWS Brownsville, TX issued this severe thunderstorm warning at May 17, 2016, 7:38 PM CDT for Jim Hogg County, Texas. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 17, 2016, 7:38 PM CDT (00:38 UTC)
Expired
May 17, 2016, 8:15 PM CDT
In force
37 min
Issued by
NWS Brownsville, TX
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Jim Hogg County, TX

The radar

The Corpus Christi radar (KCRP), 117 km from the middle of the area, began a volume at 00:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 17, 6:20 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 0.6 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2016-05-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 864 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2016-05-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
864 J/kg
Mixed-layer CIN
-182 J/kg
Mixed-layer LCL
1374 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-1.7

Open this sounding in Storm Lab

The text

As transmitted.

915 
WUUS54 KBRO 180038
SVRBRO
TXC247-180115-
/O.NEW.KBRO.SV.W.0042.160518T0038Z-160518T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
738 PM CDT TUE MAY 17 2016

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN JIM HOGG COUNTY IN DEEP SOUTH TEXAS...

* UNTIL 815 PM CDT

* AT 737 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HEBBRONVILLE
  HIGH SCHOOL...OR NEAR HEBBRONVILLE...MOVING NORTH AT 20 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND PROPERTY. VEHICLE 
           DAMAGE WILL INCLUDE CRACKED OR SHATTERED WINDSHIELDS AND 
           MAJOR DENTS REQUIRING SIGNIFICANT REPAIRS. EXPECT MINOR 
           WIND DAMAGE TO MOBILE HOMES...SOME ROOFS...SIDING AND 
           SOME FENCES. TREE LIMBS WILL BLOW DOWN AND SMALL TREES 
           WILL BE UPROOTED. DAMAGE TO POWER LINES AND SOME POWER 
           POLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  HEBBRONVILLE...GRUY STADIUM...LAS LOMITAS...JIM HOGG COUNTY AIRPORT...
  HEBBRONVILLE HIGH SCHOOL...SOUTH FORK ESTATES AND HEBBRONVILLE
  BORDER PATROL STATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS...AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS AN
INTERIOR ROOM...A BATHROOM OR CLOSET OR BASEMENT.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 2734 9855 2734 9852 2727 9852 2726 9853
      2725 9853 2725 9851 2724 9850 2724 9849
      2721 9849 2719 9869 2735 9876 2736 9863
      2734 9862 2734 9859 2736 9859 2736 9855
TIME...MOT...LOC 0037Z 171DEG 19KT 2729 9861 

HAIL...1.50IN
WIND...60MPH
 
$$

CASTILLO
2 follow-up statements
343 
WWUS54 KBRO 180046
SVSBRO

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
746 PM CDT TUE MAY 17 2016

TXC247-180115-
/O.CON.KBRO.SV.W.0042.000000T0000Z-160518T0115Z/
JIM HOGG TX-
746 PM CDT TUE MAY 17 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR NORTHEASTERN JIM HOGG COUNTY...

AT 746 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LAS LOMITAS...OR
NEAR HEBBRONVILLE...MOVING NORTH AT 25 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND PROPERTY. VEHICLE 
         DAMAGE WILL INCLUDE CRACKED OR SHATTERED WINDSHIELDS AND 
         MAJOR DENTS REQUIRING SIGNIFICANT REPAIRS. EXPECT MINOR 
         WIND DAMAGE TO MOBILE HOMES...SOME ROOFS...SIDING AND SOME 
         FENCES. TREE LIMBS WILL BLOW DOWN AND SMALL TREES WILL BE 
         UPROOTED. DAMAGE TO POWER LINES AND SOME POWER POLES IS 
         EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
HEBBRONVILLE...GRUY STADIUM...LAS LOMITAS...JIM HOGG COUNTY AIRPORT...
HEBBRONVILLE HIGH SCHOOL...SOUTH FORK ESTATES AND HEBBRONVILLE BORDER
PATROL STATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 2734 9855 2734 9852 2727 9852 2726 9853
      2725 9853 2725 9851 2724 9850 2724 9849
      2721 9849 2719 9869 2735 9876 2736 9863
      2734 9862 2734 9859 2736 9859 2736 9855
TIME...MOT...LOC 0046Z 160DEG 23KT 2734 9863 

HAIL...1.75IN
WIND...60MPH
 
$$

CASTILLO
834 
WWUS54 KBRO 180114
SVSBRO

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
814 PM CDT TUE MAY 17 2016

TXC247-180122-
/O.EXP.KBRO.SV.W.0042.000000T0000Z-160518T0115Z/
JIM HOGG TX-
814 PM CDT TUE MAY 17 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JIM HOGG COUNTY
WILL EXPIRE AT 815 PM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
DEEP SOUTH TEXAS.

REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
NORTHWESTERN BROOKS AND EAST CENTRAL JIM HOGG COUNTIES UNTIL 830 PM.

LAT...LON 2734 9855 2734 9852 2727 9852 2726 9853
      2725 9853 2725 9851 2724 9850 2724 9849
      2721 9849 2719 9869 2735 9876 2736 9863
      2734 9862 2734 9859 2736 9859 2736 9855
TIME...MOT...LOC 0112Z 171DEG 19KT 2734 9863 

$$

CASTILLO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 3:04 PM CDT, 4 hours 34 minutes earlier.

Area forecast discussion, May 17, 3:04 PM CDT, 4 hours 34 minutes before
Area Forecast Discussion
National Weather Service BROWNSVILLE TX
304 PM CDT TUE MAY 17 2016

.SHORT TERM (Tonight through Wednesday Night): Forecast challenge
remains severe weather timing and areal coverage.  SPC Day One
outlook has been flip floping from marginal to slight risk which
varies between 5-15 percent coverage.  Day Two outlook continues to
indicate the majority of our region under a Marginal risk which is
only 5 percent chance of a severe thunderstorm.  Given the
uncertainty today and lower probability tomorrow will cut back on
the Severe wording the forecast.  We are not ruling out the chance
of isolated large hail and damaging winds but confidence in
widespread coverage is below average.

latest model guidance continues to keep the most intense
disturbances to our north with the cold front not expected to move
into the region until late tonight or Wednesday. HRRR model suggest
localized convection initializing over the Sierra Madre this
afternoon if the low level inversion or cap breaks. Some pretty
intense heating is taking place which would be the main trigger.
These storms if they do develop will move eastward into a increasing
unstable atmosphere which could support strong updrafts for an
isolated supercells between 5 and 9pm. How far east they survive is
difficult to say but western areas of the CWA will have the best
shot this evening. another area of convection is forecast to develop
over west central and south central Texas laster tonight models
suggest this cluster to propagate south to southeast overnight. If
these storms survive the cooling of the evening we might see
scattered showers and isolated thunderstorms towards Wednesday
morning.

For Wednesday and Wednesdsay night...upper trough advances towards
West Texas deepening our southwest flow and push the frontal
boundary near our region. Expect convection to fire late morning
into the afternoon and continue into Wednesday night as GFS and EC
show a stronger disturbance passing just to our north. Low level
convergence working with the upper speed divergence and the unstable
atmosphere to keep at least moderate rain chances in the forecast.
Plenty of moisture will pool south and along the front with dew
points remaining in the 70s should provide a higher probability of
heavy rainfall with amounts of 1-3 inches with isolated higher
amounts. Some localized flooding is possible and a flash flood watch
may have to be considered if lots of rain falls later tonight.

.LONG TERM (Thursday through Tuesday): Large upper level low over
the Desert Southwest will move across Texas and combine with a
cold front advancing Southward Thursday. Abundant moisture will be
concentrated across Texas reaching up to 700MB. This will cause
for showers and thunderstorms activity to initiate early Thursday
and gradually progress eastward into the Lower Texas Gulf Waters
through Friday. The latest convective outlook from SPC has the CWA
under a Marginal Risk of Severe Weather. Main risk with this
storms will be potential for hail, gusty winds and abundant
rainfall. Localized heavy rainfall is possible Thursday which
could lead to minor flooding. The Rainfall amounts will range
between a quarter of an inch to half an inch and higher amounts of
1 to 2 inches are possible Thursday into Friday morning.

As the low moves eastward into the Central Plains the deeper
moisture lifts northward but still some lingering moisture
remains over the area and the weak easterly flow will cause a
few isolated showers to develop. Ridge begins to build into Fri
but lingering moisture over the region with a light easterly flow
already in place will provide much favorable conditions for sea
breeze to develop with isolated showers and thunderstorms along
the coast Friday afternoon. As the ridge amplifyes and another
trough deepens along the west coast, tropical moisture surges
northward along and East of the Sierra Madre. Convection will be
favorable throught the weekend but isolated in nature and mainly
favoring the west and central counties. Less chance of rain
expected into Wednesday as there will be less moisture in the
area to work with. High temperatures will be in the mid to upper
90s. Low temperatures will be ranging between the mid to upper
70s.

&&

.MARINE: Now through Wednesday Night: A general light to moderate
southeast to east wind and low to moderate swell will continue
tonight through wednesday. winds back to the east Wednesday as a
weakening frontal boundary nears the coastal bend and pulls up
stationary across the Northern Coastal waters. Some concern for
mariners will be increasing thunderstorms chances from later
tonight and Wednesday.

Thursday through Wednesday: Gradient will be weak through the
period keeping low to moderate seas across the Gulf Waters. East
to Southeast flow will be in place for the period with strong
thunderstorms possible Thursday into Friday. More isolated
activity is possibly into the weekend and early next week with
higher chances near the coast.

&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  77  87  77  86 /  20  30  40  40
BROWNSVILLE          76  88  77  87 /  20  40  40  40
HARLINGEN            75  90  76  90 /  20  40  40  50
MCALLEN              76  91  76  93 /  20  40  50  50
RIO GRANDE CITY      76  93  75  94 /  40  40  50  50
SOUTH PADRE ISLAND   78  81  78  82 /  20  30  40  40

&&

.BRO Watches/Warnings/Advisories...
TX...None.
GM...None.
&&

This product is also available on the web at:
HTTP://WEATHER.GOV/RGV

67/59
Hazardous weather outlook, May 17, 4:40 PM CDT, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
440 PM CDT TUE MAY 17 2016

TXZ248>257-181100-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
440 PM CDT TUE MAY 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH
TEXAS.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS...PRODUCING LARGE HAIL...DAMAGING WINDS...AND
FLASH FLOODING...WILL BE POSSIBLE LATER TONIGHT ACROSS ZAPATA...
STARR...JIM HOGG...BROOKS AND HIDALGO COUNTIES. STRONG THUNDERSTORMS
PRODUCING SMALL HAIL...GUSTY WINDS AND LOCALLY HEAVY RAINS ARE
POSSIBLE ACROSS CAMERON...WILLACY AND KENEDY COUNTIES.

THERE IS A MODERATE RISK OF RIP CURRENTS AT THE BEACHES OF SOUTH
PADRE ISLAND AND AT BOCA CHICA BEACH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ADDITIONAL STRONG TO SEVERE THUNDERSTORMS...PRODUCING LARGE HAIL
...DAMAGING WINDS...AND FLASH FLOODING...ARE POSSIBLE WEDNESDAY
AND THURSDAY.

AN ELEVATED RISK OF RIP CURRENTS IS POSSIBLE AT THE LOCAL BEACHES
WEDNESDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED TONIGHT...AND AGAIN FOR
WEDNESDAY AND THURSDAY.

GMZ130-132-135-150-155-170-175-181100-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
440 PM CDT TUE MAY 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF
MEXICO AND THE LAGUNA MADRE.

.DAY ONE...TONIGHT

ISOLATED STRONG THUNDERSTORMS WILL BE POSSIBLE ACROSS THE LOWER
TEXAS BAY AND GULF WATERS LATER TONIGHT. SOME OF THESE STORMS MAY
PRODUCE WIND GUSTS UP TO 35 KNOTS...SMALL HAIL AND PERIODS OF HEAVY
RAINFALL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION ALONG THE LOWER TEXAS COASTLINE MAY BE
NEEDED TONIGHT...AND AGAIN FOR WEDNESDAY AND THURSDAY.

In the hours before

Special weather statement, May 17, 6:42 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
642 PM CDT TUE MAY 17 2016

TXZ249-250-180030-
JIM HOGG TX-BROOKS TX-
642 PM CDT TUE MAY 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN STARR...NORTHEASTERN
ZAPATA...WESTERN BROOKS AND JIM HOGG COUNTIES UNTIL 730 PM CDT...

AT 642 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTHEAST OF AGUA NUEVA...MOVING NORTHWEST AT 25 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HEBBRONVILLE...AGUA NUEVA...GRUY STADIUM...SAN RAFAEL RANCH AIRPORT...
SOUTH FORK ESTATES...RANDADO...HEBBRONVILLE HIGH SCHOOL...PUESTA DEL SOL
AIRPORT...HIDALGO CITY PARK AND HEBBRONVILLE BORDER PATROL STATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
CENTRAL TEXAS.

LAT...LON 2728 9852 2727 9852 2726 9848 2712 9811
      2678 9850 2679 9865 2705 9896 2714 9896
      2734 9867
TIME...MOT...LOC 2342Z 133DEG 21KT 2700 9849

CASTILLO

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 7:27 PM CDTSevere Thunderstorm WarningBROBrooks, Jim Hogg63 min
May 17, 7:37 PM CDTAreal Flood AdvisoryBROJim Hogg98 min
May 17, 8:02 PM CDTSevere Thunderstorm WarningBROJim Hogg, Zapata88 min
May 17, 8:30 PM CDTSevere Thunderstorm WarningBROBrooks, Jim Hogg90 min
May 17, 8:33 PM CDTFlash Flood WarningBROBrooks, Jim Hogg87 min
May 17, 9:12 PM CDTAreal Flood AdvisoryBROJim Hogg93 min
May 17, 9:18 PM CDTSevere Thunderstorm WarningBROBrooks, Jim Hogg, Starr, Zapata61 min
May 17, 9:47 PM CDTSpecial Weather StatementBROZapata58 min
May 17, 10:03 PM CDTSpecial Weather StatementBROBrooks42 min
May 17, 10:16 PM CDTSevere Thunderstorm WarningBROZapata59 min
May 17, 10:32 PM CDTSpecial Weather StatementBROBrooks43 min
May 17, 10:39 PM CDTSpecial Weather StatementBROBrooks51 min
May 17, 10:59 PM CDTAreal Flood AdvisoryBROZapata2 hr
May 17, 11:03 PM CDTSevere Thunderstorm WarningBROStarr, Zapata57 min
May 17, 11:19 PM CDTSpecial Weather StatementBROJim Hogg41 min
May 17, 11:22 PM CDTSpecial Weather StatementBROKenedy53 min
May 17, 11:53 PM CDTSevere Thunderstorm WarningBROStarr55 min
May 18, 12:00 AM CDTAreal Flood AdvisoryBROStarr3 hr
May 18, 12:46 AM CDTSpecial Weather StatementBROHidalgo59 min
May 18, 12:51 AM CDTSpecial Weather StatementBROStarr54 min
May 18, 1:04 AM CDTSevere Thunderstorm WarningBROStarr26 min
May 18, 3:35 AM CDTSpecial Weather StatementBROHidalgo55 min
May 18, 4:04 AM CDTSpecial Weather StatementBROHidalgo56 min
May 18, 4:45 AM CDTSpecial Weather StatementBROCameron60 min
May 18, 12:02 PM CDTSevere Thunderstorm WarningBROZapata58 min
May 18, 12:59 PM CDTSevere Thunderstorm WarningBROZapata61 min
May 18, 1:21 PM CDTAreal Flood AdvisoryBROZapata84 min
May 18, 1:26 PM CDTSevere Thunderstorm WarningBROJim Hogg, Starr49 min
May 18, 2:07 PM CDTSevere Thunderstorm WarningBROBrooks, Jim Hogg, Starr38 min
May 18, 2:44 PM CDTSevere Thunderstorm WarningBROBrooks, Hidalgo, Jim Hogg, Starr46 min
May 18, 3:26 PM CDTSevere Thunderstorm WarningBROBrooks, Hidalgo, Kenedy49 min
May 18, 3:38 PM CDTFlash Flood WatchBROBrooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 2 more30 hr
May 18, 3:48 PM CDTSevere Thunderstorm WarningBROKenedy, Willacy42 min
May 18, 3:49 PM CDTSpecial Marine WarningBRO86 min
May 18, 4:31 PM CDTSpecial Weather StatementBROKenedy59 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.